Vol. 12, No. 3, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The behavior of solutions of ordinary, self-adjoint differential equations of arbitrary even order

Robert Weldon Hunt

Vol. 12 (1962), No. 3, 945–961
Mathematical Subject Classification
Primary: 34.42
Milestones
Received: 29 May 1961
Published: 1 September 1962
Authors
Robert Weldon Hunt